Post # 1
Almost every month, the first day or two of my period I get this AWFUL headache. More like migraine. It’ll start the night before in my sleep, last all night long. It will make my eyes hurt behind my eyes, I can’t move without the pain worsening, it causes chills in my body, and it makes me pretty much shaking all day. Ususally when I have a migraine (and I have had issues with them for most of my life) I eat some food, get moving, take some meds, drink some coffee, take a nap, and put a cold cloth on my head and I’ll be ok in a few hours.
But these headaches, they seem like nothing will make them go away. It’s awful when I have to work. I feels like my ears are ringing and it won’t stop. I have one right now and I know going and getting coffee would help but I just don’t feel like driving with this migraine.
Any help from fellow ladies who struggle with this too?
Post # 3
I get them too. I actually have one right now although I get to sleep in a minute because I work nights. Nothing really does help. Excedrin tension headache medicine helps me sometimes and caffeine can be a temporary fix. But usually I just have to sleep and get through that day or two.
Post # 4
I get PMS-headaches, some worse than others. Sometimes OTC meds help or sometimes I just need to sleep it off.
Post # 5
Those are menstrual migraines & they are AGONY. I used to get them until my hormones went thru another major shift. Knock on wood.
Have you talked to your doc about migraine meds? Mine sometimes would drag on for 2 days. I also found sleep to be the most reliable cure.
My doc told me these are genuine migraines & quite common.
I’m sorry, I read thru your post too quickly & didn’t realize you are being treated for migraines.
You have my sympathy–those menstrual migraines are terrible.
Post # 6
I did have these until I went off the BC. Now that I have been off for a few months, I still get a headache a day or two before hand, but ibruprofin actually touches these ones. Have you talked to your doc about these ones in particular? Mine asked me to stop taking the BC when I told her about them. One of the hormones can make your headaches worse.